RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 290, Number 4, Pages 809–812 (Mi dan47685)  

CYBERNETICS AND THE REGULATION THEORY

A numerical minimization method on a set of positive-definite matrices

V. S. Mikhalevich, N. N. Redkovskii

Institute of Cybernetics Ukrainian Academy of Sciences, Kiev

Full text: PDF file (519 kB)

Bibliographic databases:
UDC: 519
Received: 10.04.1986

Citation: V. S. Mikhalevich, N. N. Redkovskii, “A numerical minimization method on a set of positive-definite matrices”, Dokl. Akad. Nauk SSSR, 290:4 (1986), 809–812

Citation in format AMSBIB
\Bibitem{MikRed86}
\by V.~S.~Mikhalevich, N.~N.~Redkovskii
\paper A numerical minimization method on a set of positive-definite matrices
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 290
\issue 4
\pages 809--812
\mathnet{http://mi.mathnet.ru/dan47685}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=863360}
\zmath{https://zbmath.org/?q=an:0625.65056}


Linking options:
  • http://mi.mathnet.ru/eng/dan47685
  • http://mi.mathnet.ru/eng/dan/v290/i4/p809

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019